Structure and stability of flames with two sequential reactions

Peláez Álvarez, Jesús y Liñán Martínez, Amable (1985). Structure and stability of flames with two sequential reactions. "Siam Journal on Applied Mathematics", v. 45 (n. 4); pp. 503-522. ISSN 0036-1399.

Descripción

Título: Structure and stability of flames with two sequential reactions
Autor/es:
  • Peláez Álvarez, Jesús
  • Liñán Martínez, Amable
Tipo de Documento: Artículo
Título de Revista/Publicación: Siam Journal on Applied Mathematics
Fecha: Agosto 1985
Volumen: 45
Materias:
Palabras Clave Informales: chemically reactive flow; flames; reaction kinetics; kinetics; merged regime; asymptotic analysis; steady planar flames; nonplanar perturbations; reaction mechanism; sequential reactions; activation energies; thermal diffusive approximation; reaction constants; nonlinear response; Lewis number; peak concentration
Escuela: E.T.S.I. Aeronáuticos (UPM) [antigua denominación]
Departamento: Física Aplicada a la Ingeniería Aeronáutica [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (334kB) | Vista Previa

Resumen

An asymptotic analysis is presented for the structure of steady planar flames, and for their response to nonplanar perturbations, when the reaction mechanism can be modelled by two sequential reactions with the same large value of activation energies. The analysis is carried out, with the thermal-diffusive approximation, for the distinguished `merged' regime, when the two reaction constants are such that the two reactions occur in a single thin zone. The nonlinear response of the flame can be described by a model involving only three parameters, associated with the Lewis number of the main reactant and the Lewis number and peak concentration, in the reaction zone, of the intermediate species,

Más información

ID de Registro: 798
Identificador DC: http://oa.upm.es/798/
Identificador OAI: oai:oa.upm.es:798
URL Oficial: http://link.aip.org/link/?SMM/45/503/1
Depositado por: Archivo Digital UPM
Depositado el: 25 Dic 2007
Ultima Modificación: 20 Abr 2016 06:32
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM